# SDR REXA2012101701117

- Difficulty date: October 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 22,774 hours, 20,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 621 CRACKED AROUND LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
